MathSciNet Relay Station
MathSciNet bibliographic data
MR842161 11G35 (14G05 14J20)
Manin, Yu. I.; Tsfasman, M. A. Rational varieties: algebra, geometry, arithmetic. (Russian) Uspekhi Mat. Nauk 41 (1986), no. 2(248), 43–94.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement